Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Itchy/scratchy after Effexor?

Posted by pej on April 2, 1999, at 6:33:48

In reply to Itchy/scratchy after Effexor?, posted by anne on April 1, 1999, at 22:59:28

> I've been on Effexor XR for 2 months now and feel pretty wonderful, especially since increasing the dose 2 weeks ago. Suddenly, the past 2 days I have started itching all over at bedtime - Oatmeal baths and topical cortisone don't touch it. Could it possibly be the Effexor? I've never heard of being allergic to antidepressants. Will it go away? I am loathe to give this drug up; it took so long to find one that was helpful.


As my post from last month mentioned, I had exactly the same problem. About the worst itching I've ever had. As soon as I told my psychopharm. he said we need to switch because it won't go away. I was very hopeful for the Effexor but I wouldn't touch it with a ten foot pole now. If you find a way around it, let me know. Phil




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pej thread:4310